# SDR HAIHEEA9797

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7000298901
- Condition: Defective
- Location: Afcs Roll Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCS COMPUTER ROLL TRIM INOPERATIVE.
